# SDR ASAA2014070108415

- Difficulty date: July 1, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 451 hours, 147 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 007762
- Condition: Failed
- Location: Nr 2
- Part time: 2,207 hours, 664 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FMC APPEARS TO HAVE FAILED.  VTK WARNING DISPLAYED ON F/O CDU ALONG WITH SINGLE FMC OPERATIONS MESSAGE IN SCRATCH PAD OPERATING WITH FMC SWITCH IN BOTH ON LT POSITION.  ACFT GROUNDED.  PERFORMED FIM 34-61 TASK 836. FMC RESTORED TO NORMAL.  REPLACED NR 2 FMC PER AMM 34-61-02/401.
